# SDR YENA2025030500231

- Difficulty date: March 4, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N665JB
- Make and model: Airbus A320-232
- Aircraft serial: 03348
- Aircraft time: 63,181 hours, 22,766 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#667, HPN-PBI.' ODOR REPORTED BY INFLIGHT NOTED AT 3;13 LOCAL THROUGHOUT CABIN MEDIUM INTENSITY DURATION 15 MINUTES CHEMICAL /DIRTY SOCK SMELL NOTED ON APPROACH NO NOTED PHYSIOLOGICAL EFFECTS EMITTED IN PSUS; COMPLIED WITH INFO NOTICE 2017-T015 SE3CTION B2 TSM 05-50-00-810-831-1 R/R HEPA FILTERS & CW ECS DECONTAMINATION IAW 21-00-00-615 ALL CKS NORMAL NO SMELL NOTED.'
